# SDR ASAA2016120118919

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 35,436 hours, 10,635 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG418
- Condition: Leaking
- Location: Vsv
- Part time: 33,620 hours, 9,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LARGE PUDDLE OF FUEL UNDER NR 2 ENG VERFIED STEADY DRIP.  ACFT GROUNDED. FOUND LEFT VSV DRAIN LEAKING. REMOVED AND REPLACED THE NR 2 ENGINE INBD VSV ACTUATOR IAW AMM 75-31-01 STEP F.(1) THRU F. (6). ACCOMPLISHED VSV LEAK CHECK,  OPS & LEAK CHECK GOOD IAW AMM 75-31-01 STEP 7 THRU E.
